# SDR AWXA200200103

- Difficulty date: January 23, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,165 hours, 49,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: 6545410152
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-20 CHECK A CRACK WAS FOUND ON FLOOR BEAM WEB AT BS 714, RBL 25. MAINTENANCE REMOVED DAMAGED AREA OF WEB AT BS 714, RBL 25, FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5702-02033-GF1.
